Some Generalized Steffensen’s Inequalities via a New Identity for Local Fractional Integrals

Date

2017

Authors

Tunç, Tuba
Sarikaya, Mehmet Z.
Srivastava, H.M.

Journal Title

Journal ISSN

Volume Title

Publisher

International Journal of Analysis and Applications

Abstract

In this study, we first give an identity for local fractional integrals. We then make use of this identity in order to derive several generalizations of the celebrated Steffensen's inequality associated with local fractional integrals. Relevant connections of the results presented in this paper with those that were proven in earlier works are also pointed out.

Description

Keywords

Steffensen's inequality, local fractional integrals, fractal space, Fink's identity

Citation

Tunç, T.; Sarikaya, M. Z.; & Srivastava, H. M. (2017). Some generalized Steffensen’s inequalities via a new identity for local fractional integrals. International Journal of Analysis and Applications, 13(1), 98-107.